# SDR ABXA20120909273

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 91,194 hours, 24,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGT110001
- Part serial: 50135
- Condition: Defective
- Location: Cargo Bay
- Part time: 914 hours, 200 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 5A CARGO SMOKE DETECTOR LIGHT IS AMBER.  REMOVED AND REPLACED NR 5A SMOKE DETECTOR IAW MM 26-14-01. OPS CHECK GOOD.  OPS CHECK GOOD PER AMM 26-14-01, ACFT WAS GROUNDED.
